# SDR FDEA201309092164

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 27,615 hours, 14,495 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Monitor
- Part number: 6800021500
- Part serial: 1451
- Condition: Failed
- Location: Hyd Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING APPROX 10,000',  MESSAGE ECAM WARNING OF BLUE HYD SYS OVERHEAT, COMPLIED WITH QRH. INDICATION REMAINED ON REMAINDER OF FLIGHT AND TAXI.  R & R RESERVOIR OVERHEAT MONITOR UNIT, 38GR, REF AMM 29-33-12.  OPS CHECKS GOOD. RAN ENGINES AND MOVED FLIGHT CONTROLS, ALL CHECKS NORMAL, NO OVERHEAT FAULT LIGHTS.  OK FOR SERVICE.
